Two Identities of Ramanujan’s Cubic Continued Fraction by Modular Equations

Srivatsa Kumar, B R and Sreeramamurthy, T G (2013) Two Identities of Ramanujan’s Cubic Continued Fraction by Modular Equations. International journal of Contemporary Mathematical Sciences, 8 (6). pp. 271-280. ISSN 1314-7544

[img] PDF
IJCMS5-8-2013.pdf - Published Version
Restricted to Registered users only

Download (92kB) | Request a copy
Official URL: http://www.m-hikari.com/ijcms.html

Abstract

In this paper, we establish two identities providing the relations between Ramanujan’s cubic continued fraction G(q) := q1/3 1 + q + q2 1 + q2 + q4 1 +... , |q| < 1 and two continued fractions G(q11) and G(q13). Mathematics Subject Classification: Primary 33E90, Secondary 11A55, 11F20

Item Type: Article
Uncontrolled Keywords: Ramanujan’s cubic continued fraction, Modular Equations
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 05 Mar 2013 05:43
Last Modified: 08 Oct 2014 10:58
URI: http://eprints.manipal.edu/id/eprint/78835

Actions (login required)

View Item View Item